JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 4, Article 103
Lupas-Durrmeyer Operators

    Authors: Naokant Deo,  
    Keywords: Stechkin-Marchaud-type inequalities, Lupas Operators, Durrmeyer Operators.  
    Date Received: 27/03/04  
    Date Accepted: 26/09/04  
    Subject Codes:


    Editors: Alexandru Lupas (1942-2007),  

In the present paper, we obtain Stechkin-Marchaud-type inequalities for some approximation operators, more precisely for Lupas-Durrmeyer operators defined as in (1.1).

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login